# SDR SWAA2021061080623

- Difficulty date: June 6, 2021
- Submitted: June 10, 2021
- Operation: Air carrier
- Aircraft: N400WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 27891
- Aircraft time: 66,325 hours, 39,077 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: 141A8371U7
- Condition: Cracked
- Location: R1
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R- 1DOOR FUSELAGE CUTOUT CRACKED @ FORWARD JAMB EDGE UPPER LATCH FITTING.  STARTED INSTALLATION OF NEW FRAME SECTION PER B737-700 SRM 51-40-02-0G-0 AND DRAWING # 141A8370.
